# SDR ASOA20131001114

- Difficulty date: October 1, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N13975
- Make and model: Emb EMB-145LR
- Aircraft serial: 145163
- Aircraft time: 34,228 hours, 25,976 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: FAU751A4
- Part serial: 042611
- Condition: Faulty
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LAVATORY SMOKE WARNING ON EICAS IN FLIGHT BUT NO SMOKE OBSERVED IN CABIN OR LAVATORY.  MX R & R THE LAVATORY SMOKE DETECTOR PANEL OPS CHECKED GOOD.  ACFT APPROVED FOR RETURN TO SERVICE.
